# SDR YEN2023F0000011

- Difficulty date: September 23, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N2059J
- Make and model: Airbus A321-271N
- Aircraft serial: 09245
- Aircraft time: 9,291 hours, 2,640 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A020001
- Part serial: 7064503316
- Condition: Failed
- Location: Engine-1
- Part time: 11,582 hours, 2,830 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#95, BOS-PDX. (AIRCRAFT PERFORM AND AIR TURN BACK TO BOS) ' ON DEPARTURE BLEED #1 FAULT. FOLLOWED QRH AND UNABLE TO RESET. RETURNED TO BOS; REPLACED HP VALVE IAW AMM 36-11-00 OPS CHECKS GOOD A/C OK FOR SVC'
